# SDR ASAA2023050943192

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 34,264 hours, 10,717 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN CRUISE OBSERVED "VTK" AND "LDG ALT" FLAG ON FIRST OFFICERS SIDE. ALONG WITH LOSS OF LNAV AND VNAV, CONSIST WITH RIGHT FMC FAILURE. ALERTS CLEARED BEFORE COMPLETING THE QRH CHECKLIST. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 34-61 TASK 836. NO HARDWARE FAULTS; INTERMITTENT CONDITION. OPS TEST GOOD. GROUND VERIFICATIONS TEST GOOD.
